MAUDE Adverse Event Report: VYAIRE MEDICAL INC. GREENLIGHT¿ SINGLE PATIENT USE ISO GREEN STANDARD STAINLESS STEEL LARYNGOSCOPE B; LARYNGOSCOPE, RIGID

VYAIRE MEDICAL INC. GREENLIGHT¿ SINGLE PATIENT USE ISO GREEN STANDARD STAINLESS STEEL LARYNGOSCOPE B; LARYNGOSCOPE, RIGID
Model Number BLADE, LARYN, STEEL, GREEN STD, MAC 4
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that during intubation of the patient the anesthesiologist noticed different light on blade, laryn, steel, green std, mac 4.After a successful intubation, the blade was inspected and there was a 1 cm piece missing/broken off the tip.It was confirmed that no harm was done to the patient.
 
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.According to the hospital incident log, the area,bins,the packet and floors were searched for the missing piece and nothing was found.After the procedure, bronchoscopy was done by the anaesthetist and a chest x-ray was performed and no evidence of a foreign body was found.Upon extubation andrecovery the patient had no signs of coughing or airway issues.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10 result of investigation: based on the investigation and per pictures and decontaminated physical sample received, we confirmed the reported defect since the physical sample was visually inspected according to pqas 4602 etal and it was observed that the fiber part number 070-720004a (used for the manufacture of the fg 4604eu) came broken as seen in the pictures provided for the investigation.Based on this, we determined that manufacturing equipment is related with the reported defect since after the manufacture of the reported lot number 0004229199 there was an improvement on the poka - yoke/ support fixture used on the welding process of the blade manufacturing line.This change on the design improves the process by preventing the fiber from breaking.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
GREENLIGHT¿ SINGLE PATIENT USE ISO GREEN STANDARD STAINLESS STEEL LARYNGOSCOPE B
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17446580
Report Number8030673-2023-00342
Device Sequence Number7348147
Product Code CCW
UDI-Device Identifier10190752147591
UDI-Public(01)10190752147591(10)0004229199
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLADE, LARYN, STEEL, GREEN STD, MAC 4
Device Catalogue Number4604EU
Device Lot Number0004229199
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown